# SDR CALA2025081107546

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 124,919 hours, 19,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE PRESSURE BELOW GREEN ARC. AFTER DETAILS INSPECTION FOUND PRESSURE INDICATOR NEEDLE SLIDE DOOR 2R WITHIN LIMITS AS PER AMM:25-66-98-206-001.CHECK GOOD.
